# SDR AT0200033

- Difficulty date: January 26, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD PER SERVICE BULLETIN , X-RAY, AND CRACKS NOTED ON FILMS, AFT PRESSURE BULKHEAD 2 EA CRACKS UPPER RIGHT SIDE.
